MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES HR004, S/M ALEXIS ORTHO PROT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES HR004, S/M ALEXIS ORTHO PROT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number HR004
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: tha ocm.Event description: [name] hospital.Report from fi.Sample trialed in 4/6 case.It was inserted under the fascia and used.This cer is not a complaint but a health hazard report.Acute thrombotic lower limb arterial occlusion was occurred, probably during and immediately after surgery.The incision was about 8 cm.During rasping, contact with the sheath occurred, causing a hole, but no tearing was observed.There was no particular impact on the intraoperative or operative time.He confirmed that the device would not cause any fragments to fall into the body, although it would make a hole if hit too hard, and continued to use it.The event device was already discarded by hospital.Additional information received on april 14th, via email the patient is conscious and her life is not indanger intervention: this cer is not a complaint but a health hazard report.Acute thrombotic lower limb arterial occlusion was occurred, probably during and immediately after surgery.Patient status: the patient is conscious and her life is not indanger.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on input provided by a medical subject matter expert, surgeons who are familiar with the device, it is unlikely that the event unit would have resulted in the customer experience of a blood clot.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.
 
Event or Problem Description
Procedure performed: tha ocm.Event description: [name] hospital.Report from fi.Sample trialed in 4/6 case.It was inserted under the fascia and used.This cer is not a complaint but a health hazard report.Acute thrombotic lower limb arterial occlusion was occurred, probably during and immediately after surgery.The incision was about 8 cm.During rasping, contact with the sheath occurred, causing a hole, but no tearing was observed.There was no particular impact on the intraoperative or operative time.He confirmed that the device would not cause any fragments to fall into the body, although it would make a hole if hit too hard, and continued to use it.The event device was already discarded by hospital.Additional information received on april 14th, via email.The patient is conscious and her life is not indanger.Additional information received via email on 03may2023 by [name].We will report this event to our government.We heard this patient was transferred to another hospital that can care the vessel treatment.Intervention: this cer is not a complaint but a health hazard report.Acute thrombotic lower limb arterial occlusion was occurred, probably during and immediately after surgery.Patient status: the patient is conscious and her life is not indanger.

Brand Name
HR004, S/M ALEXIS ORTHO PROT 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key16856475
Report Number2027111-2023-00432
Device Sequence Number18024776
Product Code KGW
UDI-Device Identifier00607915123185
UDI-Public(01)00607915123185(17)241214(30)01(10)1438282
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model NumberHR004
Device Catalogue Number101428801
Device Lot Number1438282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAMERS, IMPLANTS, ETC.; THE USUAL BONE SAWS, RASPING
Outcome Attributed to Adverse Event Other;
Patient SexFemale